A new study suggests that Excedrin Migraine is better than sumatriptan (Imitrex) for treating acute migraines

A new study suggests that Excedrin Migraine is better than sumatriptan (Imitrex) for treating acute migraines.

This may be true for some patients...but definitely not all.

Excedrin Migraine is exactly the same as Excedrin Extra Strength. Both contain acetaminophen 250 mg, aspirin 250 mg, and caffeine 65 mg in each tablet.

Get concise, unbiased advice for effective drug therapy, plus CE/CME

Prescriber Insights: APRN includes:

  • Cutting-edge advice about new medications and how they fit into practice
  • Unbiased, evidence-based, 100% free of financial support from the pharma industry written by your peers
  • Side-by-side comparisons of drugs by class or disease state, plus FAQs, pros/cons, and simple recommendations

Already a subscriber? Log in

Volume pricing available. Get a quote